# SDR REXA2012102901436

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 24,914 hours, 21,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK FOUND EXIT EMERGENCY LIGHT DSLF INOPERABLE.  REPLACED CHARGER ASSEMBLY PS2LF IAW CRJ-200 AMM 33-51-05.  OPS CHECK GOOD.
